# SDR ASAA2012100893081

- Difficulty date: October 8, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 21,556 hours, 6,478 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221604101
- Part serial: 19CXY
- Condition: Failed
- Location: Ee Bay
- Part time: 35,367 hours, 12,297 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING S/W UPDATE OF FCC B REF T/CSB737-22A1224-NG-1-1. FCC B FAILED.  REPLACED FCC B REF MM22-11-33, ETOPS GROUND VERIFICATON, OPS CK NORMAL, S/W CK OK.  ACCOMP DFCS LAND VERIFIY NR 49, LRU FCC NR 35 TEST, & HGS SENSOR FCC/AT TEST. ALL TEST NML REF MM22-11-00, 22-11-31, & SMM34-36-00.  ACFT REMAINS CAT III A AUTOLAND & HGS QUAL, & SCREW SHOW SAME.
